Response of surface topography to basal variability along glacial flowlines

Ng, F.S.L. orcid.org/0000-0001-6352-0351, Igneczi, A., Sole, A.J. et al. (1 more author) (2018) Response of surface topography to basal variability along glacial flowlines. Journal of Geophysical Research: Earth Surface, 123 (10). pp. 2319-2340. ISSN 2169-9011

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

©2018. The Authors.

This is an open access article under the terms of the Creative Commons Attribution‐NonCommercial‐NoDerivs License (https://creativecommons.org/licenses/by-nc-nd/4.0/), which permits use and distribution in any medium, provided the original work is properly cited, the use is non‐commercial and no modifications or adaptations are made.

Dates:
  • Published: 21 November 2018
  • Published (online): 6 August 2018
  • Accepted: 27 June 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Jul 2018 14:30
Last Modified: 04 Aug 2020 11:32
Status: Published
Publisher: American Geophysical Union
Refereed: Yes
Identification Number: 10.1029/2017JF004555
Open Archives Initiative ID (OAI ID):

Export

Statistics